RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 22, Issue 4(136)  


Infinite-dimensional elliptic operators and parabolic equations connected with them
Yu. L. Daletskii
3
Minimal surfaces
R. Osserman
55

Mathematical Events in the USSR
International Congress of Mathematicians (Moscow, 1966)
V. G. Boltyanskii, V. G. Karmanov, N. Kh. Rozov
137
Congress of Mathematicians in Moscow
L. Lorch
144
The early years of the Moscow mathematics school
L. A. Lyusternik
147
Meetings of the Leningrad Mathematical Society
186
Meetings of the Ural mathematical society
187
First Voronezh Winter Mathematical School
M. G. Krein
189

News
Fedor Dmitrievich Gakhov (on his sixtieth birthday)
M. M. Chepinoga
191

Reviews and Bibliography
Béla Kerékjártó, Les fondements de la géométrie. Tome II: Géométrie projective (review)
B. A. Rozenfel'd
192
J. P. Serre, Algèbres de Lie semi-semples complexes (review)
A. L. Onishchik
194
F. Brauer, J. Nohel, Ordinary differential equations elementary and intermediate topics with applications (review)
V. M. Volosov
194
New books on mathematics
L. P. Kalinina
195
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019